Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the volume of the intersection of two $ L\sp n\sb p$ balls

Authors: G. Schechtman and J. Zinn
Journal: Proc. Amer. Math. Soc. 110 (1990), 217-224
MSC: Primary 46B20
MathSciNet review: 1015684
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove that the proportion of the volume left in the $ L_p^n$ ball after removing a $ t$-multiple of the $ L_q^n$ ball is of order $ {e^{ - c{t^p}{n^{p/q}}}}.$

References [Enhancements On Off] (What's this?)

  • [MS] V. D. Milman and G. Schechtman, Asymptotic theory of finite dimensional normed spaces, Lecture Notes in Math., vol. 1200, Springer-Verlag, New York, 1986. MR 856576 (87m:46038)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20

Retrieve articles in all journals with MSC: 46B20

Additional Information

PII: S 0002-9939(1990)1015684-0
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia